# SDR CKSA99072

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- Engine: Pwa JT3D3B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sequence Valve
- Condition: Failed
- Location: Nr 3 Tr Unit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

ON CLIMB HAD FIRE WARNING ON NR 3 ENGINE.  PERFORMED FIRE SEVERE DAMAGE OR SEPARATION CHECKLIST.  ENGINE SECURED AT 2324Z, HAD GOOD OIL PRESS (15 PSI) FUEL DUMP COMPLETED.  FOUND NR 3 THRUST REVERSER SEQUENCE VALVE LEAKING HOT AIR ON FIRE SENSOR.  REMOVED AND REPLACED NR 3 T/R SEQUENCE VALVE.  LEAK AND OPS CHECK GOOD.
